Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1978, Volume 46, Issue 6

Asset Prices in an Exchange Economy<1429:APIAEE>2.0.CO;2-I
p. 1429-1445

Robert E. Lucas, Jr.

This paper is a theoretical examination of the stochastic behavior of equilibrium asset prices in a one-good, pure exchange economy with identical consumers. A general method of constructing equilibrium prices is developed and applied to a series of examples.

Log In To View Full Content

Journal News